# SDR YENA20140704126

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 27,553 hours, 9,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO CABIN PRESSURIZATION FAILURE. NO PRESSURIZATION ON TAKEOFF. CLIMBED TO MAXIMUM OF 9000 FT CABIN PRESSURE MATCHED BARO DURING WHOLE FLIGHT. ECAM "ON LANDING" CAB PR OUTFLOW VALVE NOT OPEN.  FOUND EMERGENCY RAM AIR INLET ACTUATOR CAUSING CABIN PRESSURIZATION FAULT,  R & R EMERGENCY RAM AIR INLET ACTUATOR IAW 21-55-51, OPS CHECK GOOD. PERFORMED PRESSURIZATION ON ACFT IAW 21-55-51, OPS CHECK GOOD.
